Complex Kergin interpolation and the Fantappiè transform.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 257-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1991__208_3_174315,
author = {Mats Andersson and Mikael Passare},
title = {Complex {Kergin} interpolation and the {Fantappi\`e} transform.},
journal = {Mathematische Zeitschrift},
pages = {257--272},
year = {1991},
volume = {208},
number = {3},
zbl = {0725.32011},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174315/}
}
Mats Andersson; Mikael Passare. Complex Kergin interpolation and the Fantappiè transform.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 257-272. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174315/